On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients
ESAIM: Control, Optimisation and Calculus of Variations, Tome 6 (2001), pp. 593-611
Cet article a éte moissonné depuis la source Numdam
Let be a general control system; the existence of a smooth control-Lyapunov function does not imply the existence of a continuous stabilizing feedback. However, we show that it allows us to design a stabilizing feedback in the Krasovskii (or Filippov) sense. Moreover, we recall a definition of a control-Lyapunov function in the case of a nonsmooth function; it is based on Clarke’s generalized gradient. Finally, with an inedite proof we prove that the existence of this type of control-Lyapunov function is equivalent to the existence of a classical control-Lyapunov function. This property leads to a generalization of a result on the systems with integrator.
Classification :
93D05, 93D15, 93D20, 93D30, 93D09, 93B05
Keywords: asymptotic stabilizability, converse Lyapunov theorem, nonsmooth analysis, differential inclusion, Filippov and krasovskii solutions, feedback
Keywords: asymptotic stabilizability, converse Lyapunov theorem, nonsmooth analysis, differential inclusion, Filippov and krasovskii solutions, feedback
@article{COCV_2001__6__593_0,
author = {Rifford, Ludovic},
title = {On the existence of nonsmooth {control-Lyapunov} functions in the sense of generalized gradients},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {593--611},
year = {2001},
publisher = {EDP-Sciences},
volume = {6},
mrnumber = {1872388},
zbl = {1002.93058},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_2001__6__593_0/}
}
TY - JOUR AU - Rifford, Ludovic TI - On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2001 SP - 593 EP - 611 VL - 6 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_2001__6__593_0/ LA - en ID - COCV_2001__6__593_0 ER -
%0 Journal Article %A Rifford, Ludovic %T On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients %J ESAIM: Control, Optimisation and Calculus of Variations %D 2001 %P 593-611 %V 6 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/COCV_2001__6__593_0/ %G en %F COCV_2001__6__593_0
Rifford, Ludovic. On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients. ESAIM: Control, Optimisation and Calculus of Variations, Tome 6 (2001), pp. 593-611. http://geodesic.mathdoc.fr/item/COCV_2001__6__593_0/
